# SDR 2019FA0000012

- Difficulty date: December 5, 2018
- Submitted: January 16, 2019
- Operation: General aviation
- Aircraft: N7176S
- Make and model: Gulstm GIV
- Aircraft serial: 1119
- Aircraft time: 11,772 hours, 4,732 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Safety Valve
- Part number: 10356812
- Part serial: 58275
- Condition: Failed
- Location: Cabin Pressure
- Part time: 7,444 hours, 2,658 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECIEVED WARNING ON EICAS "CABIN LOW".
